# SDR AALA201704049002

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 29,753 hours, 4,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A109125
- Part serial: AD1911
- Condition: Faulted
- Location: R3 Door
- Part time: 228,259 hours, 4,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT BATTERY CAPACITY CHECK, CIDS 1 FAULT ESCAPE SLIDE LIGHT EPSU AT THE R3 DOOR. REPLACED THE SLIDE.  AIRCRAFT WAS GROUNDED.
